| Model Number |
4300000000 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not returned.
Event or Problem Description
The manufacturer service technician reported that the device ran too fast while it was being serviced at the user facility.There were no adverse consequences related to this event.